Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Dissections of $p:q$ rectangles

Author: Charles H. Jepsen
Journal: Math. Comp. 65 (1996), 771-778
MSC (1991): Primary 05B99, 68R10
MathSciNet review: 1333316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine all simple perfect dissections of $p:q$ rectangles into at most twelve $p:q$ rectangular elements. A computer search shows there are only eight such dissections, two of order 10, three of order 11, and three of order 12.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 05B99, 68R10

Retrieve articles in all journals with MSC (1991): 05B99, 68R10

Additional Information

Charles H. Jepsen
Affiliation: Department of Mathematics, Grinnell College, Grinnell, Iowa 50112

Keywords: Simple perfect dissection, $c$-net, $p$-net
Received by editor(s): January 11, 1995
Article copyright: © Copyright 1996 American Mathematical Society